Quasi-analyticity in Carleman ultraholomorphic classes
Annales de l'Institut Fourier, Volume 60 (2010) no. 5, p. 1629-1648

We give a characterization for two different concepts of quasi-analyticity in Carleman ultraholomorphic classes of functions of several variables in polysectors. Also, working with strongly regular sequences, we establish generalizations of Watson’s Lemma under an additional condition related to the growth index of the sequence.

Nous donnons une caractérisation pour deux notions différentes de quasi-analyticité dans des classes ultraholomorphes de Carleman en plusieurs variables dans des polysecteurs. En considérant des suites fortement régulières, nous établissons aussi des généralisations du lemme de Watson sous une condition additionnelle reliée à l’index de croissance de la suite.

DOI : https://doi.org/10.5802/aif.2568
Classification:  30D60,  32A38,  32A40
Keywords: Quasi-analyticity, Carleman classes, asymptotic expansions, Watson’s Lemma
@article{AIF_2010__60_5_1629_0,
     author = {Lastra, Alberto and Sanz, Javier},
     title = {Quasi-analyticity in Carleman ultraholomorphic classes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {5},
     year = {2010},
     pages = {1629-1648},
     doi = {10.5802/aif.2568},
     mrnumber = {2766226},
     zbl = {1208.30035},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_5_1629_0}
}
Lastra, Alberto; Sanz, Javier. Quasi-analyticity in Carleman ultraholomorphic classes. Annales de l'Institut Fourier, Volume 60 (2010) no. 5, pp. 1629-1648. doi : 10.5802/aif.2568. http://www.numdam.org/item/AIF_2010__60_5_1629_0/

[1] Balser, Werner Formal power series and linear systems of meromorphic ordinary differential equations, Springer-Verlag, New York, Universitext (2000) | MR 1722871 | Zbl 0942.34004

[2] Galindo, F.; Sanz, J. On strongly asymptotically developable functions and the Borel-Ritt theorem, Studia Math., Tome 133 (1999) no. 3, pp. 231-248 | MR 1687227 | Zbl 0930.32004

[3] Gérard, R.; Sibuya, Y. Étude de certains systèmes de Pfaff avec singularités, Équations différentielles et systèmes de Pfaff dans le champ complexe (Sem., Inst. Rech. Math. Avancée, Strasbourg, 1975), Springer, Berlin (Lecture Notes in Math.) Tome 712 (1979), pp. 131-288 | MR 548147 | Zbl 0455.35035

[4] Groening, William A. Quasi-analyticity for functions of several variables, Duke Math. J., Tome 38 (1971), pp. 109-115 | Article | MR 273052 | Zbl 0212.10603

[5] Haraoka, Yoshishige Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funkcial. Ekvac., Tome 32 (1989) no. 3, pp. 365-388 | MR 1040165 | Zbl 0689.32001

[6] Hernández, J. A. Desarrollos asintóticos en polisectores. Problemas de existencia y unicidad (Asymptotic expansions in polysectors. Existence and uniqueness problems), Universidad de Valladolid, Spain (1994) (Ph. D. Thesis)

[7] Hernández, J. A.; Sanz, J. Gérard-Sibuya’s versus Majima’s concept of asymptotic expansion in several variables, J. Aust. Math. Soc., Tome 71 (2001) no. 1, pp. 21-35 | Article | MR 1840491 | Zbl 0999.34076

[8] Korenbljum, B. I. Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity, Dokl. Akad. Nauk SSSR, Tome 166 (1966), pp. 1046-1049 | MR 201646 | Zbl 0174.38501

[9] Lelong, Pierre Extension d’un théorème de Carleman, Ann. Inst. Fourier (Grenoble), Tome 12 (1962), pp. 627-641 | Article | Numdam | MR 137849 | Zbl 0111.08002

[10] Majima, Hideyuki Analogues of Cartan’s decomposition theorem in asymptotic analysis, Funkcial. Ekvac., Tome 26 (1983) no. 2, pp. 131-154 | MR 736897 | Zbl 0533.32001

[11] Majima, Hideyuki Asymptotic analysis for integrable connections with irregular singular points, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 1075 (1984) | MR 757897 | Zbl 0546.58003

[12] Mandelbrojt, S. Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris (1952) | MR 51893 | Zbl 0048.05203

[13] Ostrowski, Alexander Über quasianlytische Funktionen und Bestimmtheit asymptotischer Entwickleungen, Acta Math., Tome 53 (1929) no. 1, pp. 181-266 | Article | JFM 55.0184.04 | MR 1555294

[14] Sanz, Javier Summability in a direction of formal power series in several variables, Asymptot. Anal., Tome 29 (2002) no. 2, pp. 115-141 | MR 1908320 | Zbl 1022.34003

[15] Schmets, Jean; Valdivia, Manuel Extension maps in ultradifferentiable and ultraholomorphic function spaces, Studia Math., Tome 143 (2000) no. 3, pp. 221-250 | MR 1815933 | Zbl 0972.46013

[16] Thilliez, Vincent Division by flat ultradifferentiable functions and sectorial extensions, Results Math., Tome 44 (2003) no. 1-2, pp. 169-188 | MR 2011916 | Zbl 1056.30054

[17] Watson, G. N. A theory of asymptotic series, Philos. Trans. R. Soc. Lond. Ser. A, Tome 211 (1912), pp. 279-313 | Article | JFM 42.0273.01